| Catalog Number |
02.12.0117FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
02/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 2 months from the primary, the patient came in reporting pain and instability due to a quad tendon rupture and the cause is unknown.The surgeon is not sure if it is a traumatic event.He performed a quad tendon repair and revised the poly (from insert fixed 17 mm to semiconstrained 23mm) and femorall component.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 08 february 2024.Lot 1900356: (b)(4) items manufactured and released on 11-apr-2019.Expiration date: 2024-03-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 08 february 2024 on gmk-sphere 02.12.0021l femoral component sphere cemented size 1+ l (k140826) lot.2000498 lot 2000498: (b)(4) items manufactured and released on 28-apr-2020.Expiration date: 2025-04-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.